# SDR SWIA201437147

- Difficulty date: March 31, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 34,108 hours, 27,488 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING BATTERY RIB HAS CRACK AT UPPER EDGE.  C-CHECK, TRIMMED OUT DAMAGE TO LEFT BATTERY RIB IAW REO.
